Skip to content
CramShare
PremiumPractice exam

NR341 complex adult health HESI

HEAL100 Health Care — exam and revision material · Other

Updated today

Health Care exam material, 29 pages. Originally published on StudyMerit.

Pages
29
Academic year
2025/2026
Language
English

What’s included

Preview 3 of 29 pages

See the first 3 pages exactly as they appear in the document.

Read page 1 as text

lOMoAR cPSD| 16256196 Know what steps to verify ett placement 1. The QT interval is the total time taken for ventricular depolarization and repolarization.Prolongation of the QT interval: a. decreases the risk of lethal dysrhythmias. b. usually occurs when heart rate increases. c. increases the risk of lethal dysrhythmias . d. can only be measured with irregular rhythms. ANS: C 2. The patient has an irregular heart rhythm. To determine an accurate heart rate, the nurse first: a. identifies the markers on the ECG paper that indicate a 6-second strip. b. counts the number of large boxes between two consecutive P waves. c. counts the number of small boxes between two consecutive QRS complexes. d. divides the number of complexes in a 6-second strip by 10. Downloaded by clement karuiki (clement9253@gmail.com) Scan to open on Studocu lOMoARcPSD|12950611

Read page 2 as text

lOMoAR cPSD| 16256196 ANS: A 3. The patient is admitted with a fever and rapid heart rate. The patient’s temperature is 103° F(39.4° C).The nurse places the patient on a cardiac monitor and finds the patient’s atrial and ventricular rates are above 105 beats per minute. P waves are clearly seen and appear normal inconfiguration. QRS complexes are normal in appearance and 0.08 seconds wide. The rhythm isregular, and blood pressure is normal. The nurse should focus on providing: a. medications to lower heart rate. b. treatment to lower temperature. c. treatment to lower cardiac output. d. treatment to reduce heart rate. ANS: B 4. The nurse is working on the night shift when she notices sinus bradycardia on the patient’s cardiac monitor. The nurse should: e. give atropine to increase heart rate. f. begin transcutaneous pacing of the patient. g. start a dopamine infusion to stimulate heart function. h. assess for hemodynamic instability. ANS: D Downloaded by clement karuiki (clement9253@gmail.com) Scan to open on Studocu lOMoARcPSD|12950611

Read page 3 as text

lOMoAR cPSD| 16256196 5. The patient is admitted with sinus pauses causing periods of loss of consciousness. The patient is asymptomatic, awake and alert, but fatigued. He answers questions appropriately.When admitting this patient, the nurse should first: a. prepare the patient for temporary pacemaker insertion. b. prepare the patient for permanent pacemaker insertion. c. assess the patient’s medication profile. d. apply transcutaneous pacemaker paddles. ANS: C 6. The patient’s heart rate is 165 beats per minute. His cardiac monitor shows a rapid rate withnarrow QRS complexes. The P waves cannot be seen, but the rhythm is regular. The patient’s blood pressure has dropped from 124/62 to 78/30. His skin is cold and diaphoretic and he is complaining of nausea. The nurse prepares the patient for: e. administration of beta-blockers. f. administration of atropine. g. transcutaneous pacemaker insertion. h. emergent cardioversion. ANS: D Downloaded by clement karuiki (clement9253@gmail.com) Scan to open on Studocu lOMoARcPSD|12950611

26 more pages after this

You’ve read 3 of 29. Unlock once and it stays in your library — and if the rest doesn’t match what you just read, you get a refund.

$10.00

Yours permanently